# SDR 20000523SH021

- Difficulty date: April 13, 2000
- Submitted: May 23, 2000
- Operation: General aviation
- Aircraft: N2989Q
- Make and model: Cessna 421A
- Aircraft serial: 421A0089
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 08411121
- Condition: Separated
- Location: Rt Main Landing
- Component: Link Assy
- Component part number: 08411004
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LINK SEPARATED IN THE THREADED AREA WHERE IT ENTERS THE ROD-END IN THE LINK ASSY.  THIS IS PART OF BELLCRANK 5041001-2.  THE FAILURE CAUSED THE RIGHT MAIN GEAR TO COME OUT OF OVERCENTER IN THE DOWN POSITION AND THEN COLLAPSE.  (X)
